# SDR SWAA104730

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 70,701 hours, 59,025 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 6544710
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DUE TO AIRCRAFT STEERING HARD RIGHT.  NOT ABLE TO BRING BACK TO THE LEFT.  REMOVED AND REPLACED ROTARY NOSE STEERING ACTUATOR PER MM.
